You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Complexity of a Module and Elementary Abelian Subgroups: A Geometric Approach
Proceedings of the American Mathematical Society
Vol. 113, No. 1 (Sep., 1991), pp. 27-29
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2048435
Page Count: 3
You can always find the topics here!Topics: Mathematical theorems, Mathematical sequences, Mathematical induction, Algebra
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We present a proof of the theorem of Alperin and Evens that the complexity of a module is determined by the complexities of its restrictions to elementary abelian subgroups. We use only well-known properties of the spectral sequence.
Proceedings of the American Mathematical Society © 1991 American Mathematical Society